RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 19, Number 1  


Partial Differential Equations
Some local and nonlocal boundary value problems for the wave equation
S. A. Aldashev
3
Potentials for $2p$-parabolic equations
E. A. Baderko
9
The initial value problem for the von Kármán equation in the large
D. A. Bezhanishvili
18
Problems with initial and characteristic conditions for hyperbolic equations with a nonlinear principal part
D. K. Gvazava
22
The Dirichlet problem for an elliptic equation with an integrable lower-order coefficient and right-hand side
A. H. Gudiev
27
Characteristic Goursat problem in the large for a class of quasilinear hyperbolic equations
O. M. Dzhokhadze
30
Well-posed formulation of boundary value problems for a class of third-order equations of parabolic-hyperbolic type
T. D. Dzhuraev, M. Mamazhanov
37
Some boundary value problems in infinite domains for the wave equation
V. I. Evsin
51
Solvability of a mixed problem for second-order elliptic equations
A. I. Ibragimov
56
Selfadjoint boundary value problems for the Tricomi equation
T. Sh. Kal'menov
66
Spectrum of a boundary value problem with shift for the wave equation
T. Sh. Kal'menov
75
The Riemann–Hilbert problem for a holomorphic vector and its generalizations
M. Kurbanov
78
Loaded equations and their applications
A. M. Nakhushev
86
Boundary value problems of the Bitsadze–Samarskiǐ problem type for an equation of mixed type of the second kind with a nonsmooth line of degeneracy
Zh. Oramov
94
A priori estimates for solutions of quasilinear elliptic equations of arbitrary order
S. I. Pokhozhaev
101
The Tricomi problem for an equation of mixed type with a nonsmooth line of degeneracy
M. S. Salakhitdinov, A. Hasanov
110
The Cauchy problem for a degenerate system of composite type of first-order equations
L. S. Sergienko
119
The first boundary value problem for an equation of mixed type in a rectangle
R. I. Sokhadze
127
Solvability of a problem of Goursat type for second-order normally hyperbolic systems with variable coefficients
S. S. Kharibegashvili
134
Some boundary value problems for a third-order equation and extremal properties of its solutions
M. Kh. Shkhanukov
145
A type of degeneration of elliptic systems
A. Yanushauskas
152

Short Communications
The Dirichlet problem for a second-order elliptic system that degenerates at a point
A. M. Abdrakhmanov
161
A boundary value problem for a third-order equation with the nonlocal condition of A. M. Nakhushev
V. A. Vogahova
163
Characteristic problem for the Monge–Ampère equation of hyperbolic type
D. I. Gegia
166
The spectrum of the Bitsadze–Samarskiǐ problem
E. P. Eroshenkov
169
A nonlocal boundary value problem for the Laplace equation
T. B. Karabasov
171

Chronicle
Всесоюзный симпозиум «Дифференциальные уравнения в частных производных и их приложения»
G. V. Jaiani
175

Reviews and Bibliography
О книге А. В. Бицадзе «Некоторые классы уравнений в частных производных»
E. I. Moiseev, S. M. Ponomarev
177
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019